# SDR 39LA20190531180

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N602AR
- Make and model: Casa C212CC
- Aircraft serial: 161
- Aircraft time: 33,571 hours, 20,287 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 212234004
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTIONS, A T-ANGLE WAS FOUND TO BE CORRODED ON THE CARGO/RAMP DOOR.  ASSEMBLY OF A TECHNICAL DATA PACKAGE IS CURRRENTLY IN WORK.  ONCE THE REPAIR IS COMPLETED, SUPPLEMENTAL INFORMATION MAY BE ADDED TO THIS SDR.
